Discussions that mention florinef

High & Low Blood Pressure board


I agree with mgraylorn. It sounds like your low blood pressure is merely a symptom of something else. I also have low blood pressure. At one point my blood pressure was 90/60, and just last week when I went to the doctor, it was 100/58. I have a tendency to become light-headed when rising from a seated position, and some of time I will faint. My doctor put me on florinef acetate to raise my blood pressure. And it has helped me quite a bit. I just increase my med and I'm not as light-headed anymore.

I'm not positive, but I'm fairly sure anemia will cause low blood pressure. But I'm not sure how low your iron levels were. But even then anemia can also be a symptom of a greater problem. Adrenal insufficiency can cause anemia, low blood pressure, and fatigue. I also think that kidney infections can also be caused by adrenal insufficiency if your low adrenal levels go untreated long enough.

You might want to consider going to see an endocrinologist. Though keep in mind, that I could be completely wrong, but at least if you saw a specialist then you'd be on way in the right direction for a diagnosis/treatment. Hope I was able to help a little.